# SDR MASA2010122101505

- Difficulty date: December 19, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,949 hours, 26,100 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: HP13332003
- Part serial: 1787
- Condition: Faulty
- Location: Brake System
- Part time: 17,353 hours, 12,957 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES WILL NOT RELEASE AFTER LANDING.  MX R2 INBOARD ANTI-SKID CONT VALVE, SYS 2 & 3 HYD RETURN FILTER AND BOTH BRAKE CONTROL VALVES.  DATA FOR POSITION 2 BRAKE CONTROL VALVE: S/N 1496, TT: 24719, TC: 19201.
